Integral representation of functions of classes $A$ and $H_{\sigma}$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1980), pp. 55-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_10_a7,
author = {S. S. Stepanyan},
title = {Integral representation of functions of classes~$A$ and $H_{\sigma}$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {55--59},
year = {1980},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_10_a7/}
}
S. S. Stepanyan. Integral representation of functions of classes $A$ and $H_{\sigma}$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1980), pp. 55-59. http://geodesic.mathdoc.fr/item/IVM_1980_10_a7/